Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 12, Pages 2121–2127 (Mi zvmmf729)  

This article is cited in 2 scientific papers (total in 2 papers)

On algebraic operations over series of orthogonal functions

A. N. Pankratov

Institute of Mathematical Problems of Biology, Russian Academy of Sciences, Pushchino, Moskovskaya obl.

Full text: PDF file (1039 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:12, 2017–2023

Bibliographic databases:
UDC: 519.6:517.518.36
MSC: 42C05
Received: 12.12.2003
Revised: 01.07.2004

Citation: A. N. Pankratov, “On algebraic operations over series of orthogonal functions”, Zh. Vychisl. Mat. Mat. Fiz., 44:12 (2004), 2121–2127; Comput. Math. Math. Phys., 44:12 (2004), 2017–2023

Citation in format AMSBIB
\Bibitem{Pan04}
\by A.~N.~Pankratov
\paper On algebraic operations over series of orthogonal functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 12
\pages 2121--2127
\mathnet{http://mi.mathnet.ru/zvmmf729}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124961}
\zmath{https://zbmath.org/?q=an:1114.42011}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 12
\pages 2017--2023


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf729
  • http://mi.mathnet.ru/eng/zvmmf/v44/i12/p2121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Florinsky I.V., Pankratov A.N., “A universal spectral analytical method for digital terrain modeling”, Int. J. Geogr. Inf. Sci., 30:12 (2016), 2506–2528  crossref  isi  scopus
    2. Florinsky I., “Digital Terrain Analysis in Soil Science and Geology, 2Nd Edition”, Digital Terrain Analysis in Soil Science and Geology, 2Nd Edition, Academic Press Ltd-Elsevier Science Ltd, 2016, 1–486  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:222
    Full text:94
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021